DCDS
The existence of integrable invariant manifolds of Hamiltonian partial differential equations
Rongmei Cao Jiangong You
Discrete & Continuous Dynamical Systems - A 2006, 16(1): 227-234 doi: 10.3934/dcds.2006.16.227
In this note, it is shown that some Hamiltonian partial differential equations such as semi-linear Schrödinger equations, semi-linear wave equations and semi-linear beam equations are partially integrable, i.e., they possess integrable invariant manifolds foliated by invariant tori which carry periodic or quasi-periodic solutions. The linear stability of the obtained invariant manifolds is also concluded. The proofs are based on a special invariant property of the considered equations and a symplectic change of variables first observed in [26].
keywords: Integrability Hamiltonian PDEs KAM theorem.
DCDS
Local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$
Xuanji Hou Jiangong You
Discrete & Continuous Dynamical Systems - A 2009, 24(2): 441-454 doi: 10.3934/dcds.2009.24.441
In this paper, we consider the analytic reducibility problem of an analytic $d-$dimensional quasi-periodic cocycle $(\alpha,\ A)$ on $U(n)$ where $ \alpha$ is a Diophantine vector. We prove that, if the cocycle is conjugated to a constant cocycle $(\alpha,\ C)$ by a measurable conjugacy $(0,\ B)$, then for almost all $C$ it is analytically conjugated to $(\alpha,\ C)$ provided that $A$ is sufficiently close to some constant. Moreover $B$ is actually analytic if it is continuous.
keywords: Reducibility Rigidity KAM. Almost reducibility

Year of publication

Related Authors

Related Keywords

[Back to Top]